Gaussian estimates and holomorphy of semigroups on Lp spaces

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)148-160
Number of pages13
JournalJournal of the London Mathematical Society
Volume54
Issue number1
Publication statusPublished - 1996 Aug
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Gaussian estimates and holomorphy of semigroups on Lp spaces. / Hieber, Matthias Georg.

In: Journal of the London Mathematical Society, Vol. 54, No. 1, 08.1996, p. 148-160.

Research output: Contribution to journalArticle

@article{535311a7ea08419c9f3278cb94a9f857,
title = "Gaussian estimates and holomorphy of semigroups on Lp spaces",
author = "Hieber, {Matthias Georg}",
year = "1996",
month = "8",
language = "English",
volume = "54",
pages = "148--160",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Gaussian estimates and holomorphy of semigroups on Lp spaces

AU - Hieber, Matthias Georg

PY - 1996/8

Y1 - 1996/8

UR - http://www.scopus.com/inward/record.url?scp=0030209205&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030209205&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030209205

VL - 54

SP - 148

EP - 160

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -